# SDR AALA2020062989015

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 62,901 hours, 23,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice Plate
- Part number: D5347272220400
- Condition: Cracked
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L/H OUTBOARD SEAT TRACK FWD O/B LOWER SPLICE FOUND TO HAVE AN EXISTING CRACK. REPLACED SPLICE IAW EO 2518E208-017 AND DRAWING D53492806016.
